# SDR A6WA202112017999

- Difficulty date: November 30, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 41,410 hours, 39,900 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKE-OFF REC'D RT ENG OIL WARNING MESSAGE.  MESSAGE WAS INTERMITTENT.  OIL PSI FLUCTUATED BETWEEN 25 AND 35 PSI.  OIL TEMP WAS NORMAL.  MESSAGE WAS LESS INTERMITTENT WITH REDUCED POWER.       EVENT DESCRIPTION: EN ROUTE, THE #2 ENGINE OIL PRESSURE BEGAN TO FLUCTUATE. AFTER REVIEWING THE QRH AND COORDINATING  WITH DISPATCH, THE FLIGHT CREW HAS DECLARED AN EMERGENCY   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED THE OIL PRESURE TRANDSUCER O-RING AND INSTALLED MISSING TEFLON BACKER RINGS ON RIGHT ENGINE. IAW AMM 79-31-05, OPS   CHECK AND LEAK CHECKS
